Tablets containing combination of paracetamol and ibuprofen for relief of pain, fever and inflammation associated with headache, muscular pain, cold and flu symptoms, period pain, sinus pain and dental pain.
Ingredients:��Each tablet contains ibuprofen 150mg and paracetamol 500mg. Contains maize starch
Suitable for adults and children over 12 years. ��